# SDR AALA20170203011

- Difficulty date: February 3, 2017
- Submitted: February 10, 2017
- Operation: Air carrier
- Aircraft: N867NN
- Make and model: Boeing 737823
- Aircraft serial: 40762
- Aircraft time: 18,914 hours, 7,468 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 143A948535
- Condition: Corroded
- Location: Bs 500i
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION WAS FOUND ON THE FLOOR SUPPORT BS 500I, LBL 23.  REPAIRED THE FLOOR SUPPORT IAW AARD 51-00-05-1,R1.
